# SDR SIMA2011321003

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 25,452 hours, 22,554 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2980 THE CREW REPORTED THE BACKGROUND LIGHTING ON OVERHEAD PANELS CHANNEL A B AND APU FIRE PANELS ON CHANNEL C WERE OFF IN FLIGHT BUT LATER RETURNED, I E INTERMITTANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  OPERATED LIGHTS SEVERAL TIMES, ADJUSTED UP AND DOWN, COULD NOT DUPLICATE, EMB 33-10-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
